# SDR SWAA2021042798664

- Difficulty date: July 8, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,883 hours, 28,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENT AT STA 1080 BETWEEN STR 24R AND 25R OUT OF LIMIT NOT SMOOTH. [CARD G582333]. REMOVED FASTERNERS; REMOVED DAMAGER; PERFORMED HFEC;ROTATORY AND (INSURANCE CUT AROUND THE CUTOUT)NO CRACK FOUND ; ROUGHNESS TEST;INSTALLED REPAIR PAINT; INSTALLED COUNTER SINK WASHER AT STA 1080 STA 24R25R; MATER.USED PO# 1631052 (DIMENSION 7'X4.2' APPROX) AS PER REF B737700 (SRM 5300012R3);(514002060 SRM)(SRM 5140080G0) NDT PART PART 510000 PROC 16;530000 PROC 3;510000 PRC6) CUOUT DIMENSION 1.5'X1'.
